# SDR CALA2019061000919

- Difficulty date: June 9, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 78,952 hours, 30,607 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53480023219
- Condition: Corroded
- Location: Frame 69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV EXHAUST VENT AFT FASTENER HOLE AT FUSELAGE EXTERIOR SKIN EXI STING DOUBLER HAS CORROSION FR 69 EA5100-02750 002 PER HAECO LCQ NON ROUTINE 9292341 GENERATED BY V061623 REMOVED AND REPLACED LAV EXHAUST VENT DOUBLER IAW A320 SRM53-41- 11-300-004 PERFORMED BY MECH V915153 INSP BY LC-10
